Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 17, 2016Murray County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 17, 2016, 4:04 PM EDT for Murray County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2016, 4:04 PM EDT (20:04 UTC)
Expired
Jul 17, 2016, 4:45 PM EDT
In force
41 min
Issued by
NWS Atlanta, GA

County Murray County, GA

The radar

The Northeast Alabama radar (KHTX), 118 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 243 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
243 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
926 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

284 
WWUS82 KFFC 172004
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 PM EDT SUN JUL 17 2016
 
GAZ005-007-012-172045-
GILMER GA-MURRAY GA-GORDON GA-
404 PM EDT SUN JUL 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GILMER...MURRAY AND
NORTHEASTERN GORDON COUNTIES UNTIL 445 PM EDT...

AT 403 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM ETON TO
NORTHEAST OF RESACA...AND MOVING EAST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CHATSWORTH...ETON...NICKELSVILLE...TAILS CREEK...RAMHURST...FORT
MOUNTAIN STATE PARK...NORTH GEORGIA SPEEDWAY...CARTERS...OAKMAN AND
AUDUBON.

LAT...LON 3485 8460 3467 8458 3450 8474 3461 8492
      3466 8490 3467 8489 3468 8490 3471 8489
      3471 8487 3472 8486 3473 8487 3474 8485
      3477 8487 3479 8486 3480 8484 3481 8485
      3485 8484
TIME...MOT...LOC 2003Z 279DEG 6KT 3480 8478 3463 8484 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 17, 2:57 PM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jul 17, 2:57 PM EDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
257 PM EDT SUN JUL 17 2016

.SHORT TERM /Tonight through Monday Night/...
Scattered showers and isolated thunderstorms will continue
through this afternoon across central and north Georgia. Another
very warm and muggy day exists with temps in the upr 80s to lwr
90s and heat indices in the 90s to around 100F in a number of
locations.

Elongated upper ridge has stretched itself from the Ozarks region in
Arkansas to the southeast Atlantic coast. Long-duration/strong to
severe storms will be limited through this evening due to this upr
ridge and the fact that the flow aloft is very weak.

More of the same is expected tomorrow /Monday/ as plenty of morning
sun should heat the surface quickly. Upr ridge shifts slightly west
allowing a more northerly upr lvl flow to develop across the region.
Hard to pick out smaller "disturbances" in the upr lvl flow at this
time but they will likely exist and contribute to scattered
thunderstorms across the area by early afternoon. Low to mid lvl
flow will continue to be very weak so convection will tend to be
supported and re-fire along outflow boundaries. Outside of storms,
another warm day is in store with max temps reaching the lower to
mid 90s.

DJN.83

&&

.LONG TERM /Tuesday through Sunday/...
Pattern in long term period dominated by large upper high
centered over Southern Plains and Mid-South. Upper troughing
deepens a little along Eastern CONUS into the Southeast starting
early Thursday but upper ridging appears to build back into the
state late Friday. Good agreement between medium range models with
large scale pattern. Disagreement as usual this time of year is
with finer details of deep moisture and associated convection. As
NW flow sets up Wed- Thurs...could see some drying in north GA
which models indicate...but typically do not see this this time of
year unless dry/cool advection in low and mid-levels is strong...
which it is not. Have adjusted model blend PoPs up a little in
north Georgia. Rest of blended forecast looks quite good with
temps slightly above normal.

SNELSON/16

&&

AVIATION...
18Z Update...
Showers and isolated thunderstorms are increasing in coverage
across central/north Georgia. There is no significant
forcing/focus to sustain the convection and the flow aloft is very
weak...so a very 'hit or miss' approach to convection this
afternoon. Feel more confident than not to keep 'TEMPO' group out
of ATL at this time but cannot rule out a pop-up shower right over
the airfield at some point this afternoon. Storms may also have a
hard time developing due to upr ridge in place across the region
and drier mid lvl air in place.  Hi-res models are trying to
develop convection south of I-20 later today (bwtn 23-03z) but
having a hard time seeing this happening so have left it dry at
KMCN and KCSG attm. Activity should fall apart after 02z with most
areas convection-free by 05z. Low clouds/fog should not impact the
airports overnight.

//ATL Confidence...18Z Update...
Medium confidence with convection/weather.
High confidence with all other elements.

DJN.83

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  93  73  96 /  20  40  10  40
Atlanta         74  93  75  94 /  20  30  20  30
Blairsville     66  87  67  89 /  30  40  10  50
Cartersville    72  92  72  95 /  20  40  20  40
Columbus        74  95  75  95 /  20  30  20  30
Gainesville     73  91  74  94 /  20  40  10  40
Macon           73  95  74  96 /  20  40  10  30
Rome            71  95  72  95 /  20  30  20  40
Peachtree City  71  93  72  95 /  20  30  20  30
Vidalia         73  95  74  94 /  30  30  10  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DJN.83
LONG TERM....16
AVIATION...DJN.83
Hazardous weather outlook, Jul 17, 7:15 AM EDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
715 AM EDT SUN JUL 17 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181115-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
715 AM EDT SUN JUL 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER NORTH
AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING.

WEATHER HAZARDS EXPECTED...
FREQUENT LIGHTNING...BRIEF GUSTY WINDS AND HEAVY RAIN CAN BE
EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MONDAY
THROUGH WEDNESDAY. BY THURSDAY THROUGH SATURDAY...THE POTENTIAL
SHOULD BE MORE CONFINED TO CENTRAL GEORGIA. ISOLATED SEVERE STORMS
WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

16

In the hours before

Special weather statement, Jul 17, 3:08 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
308 PM EDT SUN JUL 17 2016

GAZ019-030-171945-
POLK GA-FLOYD GA-
308 PM EDT SUN JUL 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POLK AND
SOUTHWESTERN FLOYD COUNTIES UNTIL 345 PM EDT...

AT 307 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NORTH
OF CAVE SPRING TO FORNEY. THESE STORMS WERE NEARLY STATIONARY.

  HAZARD...UP TO 35 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
           PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. WHEN WATER COVERS THE ROAD REMEMBER...TURN
           AROUND...DO NOT DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ROME...CAVE SPRING...COOSA AND LINDALE.

LAT...LON 3429 8539 3430 8538 3431 8538 3431 8535
      3423 8520 3410 8520 3402 8541 3425 8545
      3427 8546 3428 8546
TIME...MOT...LOC 1907Z 118DEG 3KT 3422 8533 3407 8546
Special weather statement, Jul 17, 3:17 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
317 PM EDT SUN JUL 17 2016

GAZ001-002-172000-
DADE GA-WALKER GA-
317 PM EDT SUN JUL 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR DADE AND WALKER COUNTIES UNTIL
400 PM EDT...

AT 316 PM EDT...A STRONG THUNDERSTORM WAS NEAR TRENTON. THIS STORM
WAS NEARLY STATIONARY.

  HAZARD...UP TO 35 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
           PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING.  WHEN WATER COVERS THE ROAD REMEMBER...
           TURN AROUND...DO NOT DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TRENTON...CHICKAMAUGA...RISING FAWN...NOBLE...CLOUDLAND CANYON STATE
PARK...COOPER HEIGHTS AND ROCK SPRING.

LAT...LON 3485 8554 3492 8536 3486 8526 3485 8526
      3485 8525 3482 8520 3478 8520 3477 8519
      3464 8554 3472 8556
TIME...MOT...LOC 1916Z 338DEG 2KT 3482 8544
Special weather statement, Jul 17, 3:19 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
319 PM EDT SUN JUL 17 2016

GAZ002-004-005-172000-
MURRAY GA-WHITFIELD GA-WALKER GA-
319 PM EDT SUN JUL 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MURRAY...SOUTHERN
WHITFIELD AND SOUTHEASTERN WALKER COUNTIES UNTIL 400 PM EDT...

AT 318 PM EDT...A STRONG THUNDERSTORM WAS NEAR DALTON. THIS STORM WAS
NEARLY STATIONARY.

  HAZARD...UP TO 35 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
           PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. WHEN WATER COVERS THE ROAD REMEMBER...TURN
           AROUND...DO NOT DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALTON...TILTON AND MILL CREEK.

LAT...LON 3477 8510 3482 8492 3468 8484 3464 8493
      3463 8508
TIME...MOT...LOC 1918Z 338DEG 1KT 3472 8500
Special weather statement, Jul 17, 3:50 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 PM EDT SUN JUL 17 2016

GAZ007-013>015-172015-
GILMER GA-DAWSON GA-LUMPKIN GA-PICKENS GA-
350 PM EDT SUN JUL 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...DAWSON...
SOUTHERN LUMPKIN AND NORTHEASTERN PICKENS COUNTIES UNTIL 415 PM
EDT...

AT 349 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM
NORTHEAST OF JASPER TO NEAR DAWSONVILLE...AND MOVING EAST AT 10 MPH.

  HAZARD...UP TO 35 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS ALSO POSSIBLE. MOTORISTS SHOULD SLOW DOWN AND BE
           PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. WHEN WATER COVERS THE ROAD REMEMBER...TURN
           AROUND...DO NOT DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DAHLONEGA...DAWSONVILLE...AURARIA...AMICALOLA FALLS STATE PARK...
MCKEE...THE BLACK GAP SHELTER...THE LEN FOOTE HIKE INN...JUNO...
SEQUOYAH LAKE...GARLAND...NIMBLEWILL AND FAUSETT LAKE.

LAT...LON 3464 8420 3461 8419 3463 8417 3454 8387
      3449 8385 3446 8389 3446 8391 3447 8391
      3447 8393 3445 8392 3443 8396 3441 8398
      3440 8398 3438 8402 3454 8445 3467 8430
TIME...MOT...LOC 1949Z 288DEG 10KT 3456 8428 3449 8407
Special weather statement, Jul 17, 3:59 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT SUN JUL 17 2016

GAZ030-031-172030-
PAULDING GA-POLK GA-
359 PM EDT SUN JUL 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PAULDING AND
NORTHEASTERN POLK COUNTIES UNTIL 430 PM EDT...

AT 358 PM EDT...A STRONG THUNDERSTORM WAS NEAR BRASWELL...MOVING
EAST AROUND 5 MPH.

  HAZARD...UP TO 35 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALLAS...ROCKMART...BRASWELL...TAYLORSVILLE...YORKVILLE AND BURNT
HICKORY RIDGE.

LAT...LON 3408 8502 3408 8482 3396 8480 3387 8490
      3395 8504
TIME...MOT...LOC 1958Z 281DEG 4KT 3400 8496
Special weather statement, Jul 17, 4:04 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 PM EDT SUN JUL 17 2016

GAZ005-007-012-172045-
GILMER GA-MURRAY GA-GORDON GA-
404 PM EDT SUN JUL 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GILMER...MURRAY AND
NORTHEASTERN GORDON COUNTIES UNTIL 445 PM EDT...

AT 403 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM ETON TO
NORTHEAST OF RESACA...AND MOVING EAST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
           KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
           CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CHATSWORTH...ETON...NICKELSVILLE...TAILS CREEK...RAMHURST...FORT
MOUNTAIN STATE PARK...NORTH GEORGIA SPEEDWAY...CARTERS...OAKMAN AND
AUDUBON.

LAT...LON 3485 8460 3467 8458 3450 8474 3461 8492
      3466 8490 3467 8489 3468 8490 3471 8489
      3471 8487 3472 8486 3473 8487 3474 8485
      3477 8487 3479 8486 3480 8484 3481 8485
      3485 8484
TIME...MOT...LOC 2003Z 279DEG 6KT 3480 8478 3463 8484

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 8:06 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Jasper, Jefferson, Putnam and 1 more54 min
Jul 16, 8:41 PM EDTSpecial Weather StatementFFCGlascock, Greene, Hancock, Jasper, Putnam, Taliaferro and 1 more64 min
Jul 16, 9:18 PM EDTSpecial Weather StatementFFCGreene, Morgan, Taliaferro42 min
Jul 17, 3:05 PM EDTSpecial Weather StatementFFCGordon40 min
Jul 17, 3:08 PM EDTSpecial Weather StatementFFCFloyd37 min
Jul 17, 3:17 PM EDTSpecial Weather StatementFFCDade, Walker43 min
Jul 17, 3:19 PM EDTSpecial Weather StatementFFCWhitfield41 min
Jul 17, 3:50 PM EDTSpecial Weather StatementFFCDawson, Lumpkin25 min
Jul 17, 3:59 PM EDTSpecial Weather StatementFFCPaulding31 min
Jul 17, 4:07 PM EDTSpecial Weather StatementFFCJohnson38 min
Jul 17, 4:27 PM EDTSpecial Weather StatementFFCToombs33 min
Jul 17, 4:39 PM EDTSpecial Weather StatementFFCMurray51 min
Jul 17, 4:42 PM EDTSpecial Weather StatementFFCEmanuel33 min
Jul 17, 4:46 PM EDTSpecial Weather StatementFFCFannin44 min
Jul 17, 5:00 PM EDTSpecial Weather StatementFFCGordon45 min
Jul 17, 5:01 PM EDTSpecial Weather StatementFFCMurray29 min
Jul 17, 5:12 PM EDTSpecial Weather StatementFFCTelfair33 min
Jul 17, 5:14 PM EDTSpecial Weather StatementFFCFannin31 min
Jul 17, 5:32 PM EDTSpecial Weather StatementFFCHall28 min
Jul 17, 5:59 PM EDTSpecial Weather StatementFFCDeKalb31 min
Jul 17, 6:02 PM EDTSpecial Weather StatementFFCHouston43 min
Jul 17, 6:03 PM EDTSpecial Weather StatementFFCForsyth42 min
Jul 17, 6:28 PM EDTSpecial Weather StatementFFCTreutlen32 min
Jul 17, 6:40 PM EDTSpecial Weather StatementFFCBleckley, Pulaski50 min
Jul 17, 6:43 PM EDTSpecial Weather StatementFFCTwiggs47 min
Jul 17, 6:57 PM EDTSpecial Weather StatementFFCGwinnett33 min
Jul 17, 7:09 PM EDTSpecial Weather StatementFFCNewton, Rockdale36 min
Jul 17, 7:20 PM EDTSpecial Weather StatementFFCPulaski40 min
Jul 17, 7:32 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett, Rockdale, Walton22 min
Jul 17, 7:40 PM EDTSpecial Weather StatementFFCDodge50 min
Jul 17, 7:47 PM EDTSpecial Weather StatementFFCNewton43 min
Jul 17, 7:50 PM EDTSpecial Weather StatementFFCPulaski40 min
Jul 17, 7:52 PM EDTSpecial Weather StatementFFCHarris, Muscogee38 min
Jul 17, 7:56 PM EDTSpecial Weather StatementFFCGwinnett34 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.